Purpose: To describe a case of ocular inflammation associated with dabrafenib and trametinib chemotherapy for cutaneous melanoma by using a multimodal image approach. Materials and methods: We report on a 51-year-old woman with Vogt-Koyanagi-Harada-like syndrome, which occurred while she was undergoing treatment with dabrafenib and trametinib for cutaneous melanoma. The patient complained of sudden, bilateral vision loss of 2 days' duration. Anatomical and functional improvement was observed after administration of systemic steroids and cessation of chemotherapy. Later on, 6 weeks after restarting dabrafenib, she had an episode of granulomatous anterior uveitis, which was successfully managed with topical mydriatics and steroids. Strict follow-up with multimodal imaging was performed until recovery. Conclusions: This report emphasizes the importance of strict ophthalmological follow-up with multimodal imaging in patients receiving dabrafenib and trametinib, and the need for a multidisciplinary approach in the management of ocular inflammation during chemotherapy.

Multimodal Imaging Approach in a Patient with Vogt-Koyanagi-Harada-like Syndrome Due to Dabrafenib and Trametinib Use for Cutaneous Melanoma / Bellanca, Riccardo Francesco; Pinna, Antonio; Catania, Giovanna; Belcastro, Elena; Angi, Martina; D'Amico Ricci, Giuseppe. - In: OCULAR IMMUNOLOGY AND INFLAMMATION. - ISSN 0927-3948. - (In corso di stampa), pp. 1-5-5. [10.1080/09273948.2021.2025250]

Multimodal Imaging Approach in a Patient with Vogt-Koyanagi-Harada-like Syndrome Due to Dabrafenib and Trametinib Use for Cutaneous Melanoma

Pinna, Antonio;D'Amico Ricci, Giuseppe
In corso di stampa

Abstract

Purpose: To describe a case of ocular inflammation associated with dabrafenib and trametinib chemotherapy for cutaneous melanoma by using a multimodal image approach. Materials and methods: We report on a 51-year-old woman with Vogt-Koyanagi-Harada-like syndrome, which occurred while she was undergoing treatment with dabrafenib and trametinib for cutaneous melanoma. The patient complained of sudden, bilateral vision loss of 2 days' duration. Anatomical and functional improvement was observed after administration of systemic steroids and cessation of chemotherapy. Later on, 6 weeks after restarting dabrafenib, she had an episode of granulomatous anterior uveitis, which was successfully managed with topical mydriatics and steroids. Strict follow-up with multimodal imaging was performed until recovery. Conclusions: This report emphasizes the importance of strict ophthalmological follow-up with multimodal imaging in patients receiving dabrafenib and trametinib, and the need for a multidisciplinary approach in the management of ocular inflammation during chemotherapy.
Multimodal Imaging Approach in a Patient with Vogt-Koyanagi-Harada-like Syndrome Due to Dabrafenib and Trametinib Use for Cutaneous Melanoma / Bellanca, Riccardo Francesco; Pinna, Antonio; Catania, Giovanna; Belcastro, Elena; Angi, Martina; D'Amico Ricci, Giuseppe. - In: OCULAR IMMUNOLOGY AND INFLAMMATION. - ISSN 0927-3948. - (In corso di stampa), pp. 1-5-5. [10.1080/09273948.2021.2025250]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11388/255038
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact